ARENS REGULARITY AND REFLEXIVITY

被引:19
|
作者
ARIKAN, N
机构
来源
QUARTERLY JOURNAL OF MATHEMATICS | 1981年 / 32卷 / 128期
关键词
D O I
10.1093/qmath/32.4.383
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:383 / 388
页数:6
相关论文
共 50 条
  • [1] ARENS REGULARITY AND LOCAL REFLEXIVITY PRINCIPLE FOR BANACH-ALGEBRAS
    IOCHUM, B
    LOUPIAS, G
    [J]. MATHEMATISCHE ANNALEN, 1989, 284 (01) : 23 - 40
  • [2] Arens regularity and point Arens regularity of semigroup algebras
    Ramezani, R.
    Medghalchi, A. R.
    Laali, J.
    [J]. POSITIVITY, 2019, 23 (05) : 1215 - 1224
  • [3] Arens regularity and point Arens regularity of semigroup algebras
    R. Ramezani
    A. R. Medghalchi
    J. Laali
    [J]. Positivity, 2019, 23 : 1215 - 1224
  • [4] ARENS REGULARITY AND MODULE ARENS REGULARITY OF MODULE ACTIONS
    Amini, Massoud
    Bodaghi, Abasalt
    Ettefagh, Mina
    Azar, Kazem Haghnejad
    [J]. UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, 2012, 74 (02): : 75 - 86
  • [5] ARENS PRODUCTS, ARENS REGULARITY AND RELATED PROBLEMS
    Matsui, Ruki
    Takahashi, Yuji
    [J]. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 2020, 102 (01) : 138 - 150
  • [6] Arens regularity of AΦ(G)
    Dabra, Arvish
    Kumar, N. Shravan
    [J]. BANACH JOURNAL OF MATHEMATICAL ANALYSIS, 2024, 18 (03)
  • [7] BICOMMUTANTS AND ARENS REGULARITY
    Magajna, Bojan
    [J]. COMMUNICATIONS IN ALGEBRA, 2015, 43 (11) : 4674 - 4697
  • [8] A NOTE ON ARENS REGULARITY
    PALACIOS, AR
    [J]. QUARTERLY JOURNAL OF MATHEMATICS, 1987, 38 (149): : 91 - 93
  • [9] ARENS REGULARITY OF K(X)
    ULGER, A
    [J]. MONATSHEFTE FUR MATHEMATIK, 1988, 105 (04): : 313 - 318
  • [10] Arens regularity of module actions
    Gordj, M. Eshaghi
    Filali, M.
    [J]. STUDIA MATHEMATICA, 2007, 181 (03) : 237 - 254